# SDR ASAA2014112117053

- Difficulty date: November 21, 2014
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 417 hours, 131 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261067
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO COMPARTMENT HAS NUMEROUS DENTS ON FLOOR PANELS FWD OF CARGO DOOR OPENING.  ACFT GROUNDED.  RESOLVED ON W/O 21973, TASKCARD N/R-00001.  REMOVED DAMAGE FLOOR PANEL IAW AMM 25-52-10.  FABRICATED NEW FLOOR PANEL 140BF IAW DWG 453A2610, REV E.  INSTALLED NEW PANEL IAW AMM 25-52-10.
